# SDR CALA2013093091595

- Difficulty date: September 29, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 89,724 hours, 14,295 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Cracked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DISCONNECT HOUSING ARM IS CRACKED IAW OFF WING ESCAPE COMPARTMENT DOOR LATCH INSPECTION CHECK.  REPLACED LT OVERWING SLIDE DISCONNECT HOUSING ARM IAW AMM 25-65-98.  OPS CHECKED GOOD.
